MathSciNet Relay Station
MathSciNet bibliographic data
MR1617409 11B85 (68R15)
Didier, Gilles Échanges de trois d'intervalles et suites sturmiennes. (French) [Exchanges of three intervals and Sturmian sequences] J. Théor. Nombres Bordeaux 9 (1997), no. 2, 463–478.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement